# SDR ASAA2016070117222

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 1,259 hours, 407 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Totalizer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O FUEL TOTALIZER READ 1000 HIGH, STARTED WITH 25.85 LBS, RAMP FUEL AT 10K QTY INDICATED 24.8 LBS, WITH 1.9 USED = 26.7 LBS, AT TOP OF CLIMB QTY INDICATED 21.6 WITH 4.45 LBS USED = 26.0 LBS. ALSO TOTALIZER FUEL READ 500 TO 600 GREATER THAN FMC FUEL USUALLY 100 TO 200 HIGH AFTER T/O.  ACFT GROUNDED. ACARS FOB DID NOT RECORD ANY ABNORMAL FUEL TOTAL. ACCOMPLISHED FQIS OPERATIONAL TEST IAW AMM 28-41-00 & FMC OPERATIONAL TEST IAW AMM 34-61-00. NO HISTORY.
